Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 71, NWS Tulsa, OK

April 27, 2014LeFlore County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 27, 2014, 5:57 PM CDT for LeFlore County, Pushmataha County, Oklahoma. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2014, 5:57 PM CDT (22:57 UTC)
Expired
Apr 27, 2014, 7:00 PM CDT
In force
63 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties LeFlore County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 91 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 6:08 PM CDTHAIL 0.75Hodgen, OK
Apr 27, 6:32 PM CDTHAIL 0.75Hodgen, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 1:46 PM CDTTornado WatchSPC9 hr
Apr 27, 3:36 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.0 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2014-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1256 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2014-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 335 square meters per square second.1939587897Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1256 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
335 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
2.1
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

269 
WUUS54 KTSA 272257
SVRTSA
OKC079-127-280000-
/O.NEW.KTSA.SV.W.0071.140427T2257Z-140428T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
557 PM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHEASTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 700 PM CDT

* AT 553 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF  
NASHOBA...AND MOVING NORTHEAST AT 40 MPH. A SECOND SEVERE STORM WAS 
5 MILES EAST OF BIG CEDAR

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...HONOBIA...OCTAVIA...
  WHITESBORO...MUSE...BIG CEDAR...HODGEN...HEAVENER AND HEAVENER
  RUNESTONE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3453 9520 3496 9468 3490 9445 3451 9446
      3450 9454 3450 9504 3441 9504 3440 9508
TIME...MOT...LOC 2257Z 228DEG 35KT 3450 9506

HAIL...1.25IN
WIND...60MPH

$$
2 follow-up statements
143 
WWUS54 KTSA 272312
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
612 PM CDT SUN APR 27 2014

OKC127-272322-
/O.CAN.KTSA.SV.W.0071.000000T0000Z-140428T0000Z/
PUSHMATAHA OK-
612 PM CDT SUN APR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUSHMATAHA COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3468 9494 3468 9497 3473 9495 3496 9468
      3490 9445 3451 9446 3450 9454 3450 9494
TIME...MOT...LOC 2312Z 228DEG 41KT 3461 9489

$$

OKC079-280000-
/O.CON.KTSA.SV.W.0071.000000T0000Z-140428T0000Z/
LE FLORE OK-
612 PM CDT SUN APR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN LE
FLORE COUNTY UNTIL 700 PM CDT...

AT 610 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
WHITESBORO...AND MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...WHITESBORO...OCTAVIA...
  MUSE...BIG CEDAR...HODGEN...HEAVENER AND HEAVENER RUNESTONE STATE
  PARK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3468 9494 3468 9497 3473 9495 3496 9468
      3490 9445 3451 9446 3450 9454 3450 9494
TIME...MOT...LOC 2312Z 228DEG 41KT 3461 9489

HAIL...1.00IN
WIND...60MPH

$$
242 
WWUS54 KTSA 272319
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
619 PM CDT SUN APR 27 2014

OKC079-272329-
/O.CAN.KTSA.SV.W.0071.000000T0000Z-140428T0000Z/
LE FLORE OK-
619 PM CDT SUN APR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LE FLORE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM CDT!

LAT...LON 3468 9494 3468 9497 3473 9495 3496 9468
      3490 9445 3451 9446 3450 9454 3450 9494
TIME...MOT...LOC 2319Z 228DEG 41KT 3466 9482

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 4:12 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Apr 27, 4:12 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
412 PM CDT SUN APR 27 2014

.DISCUSSION...

THE MAIN FORECAST CONCERN WILL BE CONVECTIVE SEVERITY/EVOLUTION
OVER THE NEXT 8 HOURS...AS WELL AS FIRE WEATHER/WINDS BEHIND THE
PACIFIC FRONT/DRYLINE.

LARGE UPPER VORT HAS EJECTED INTO THE HIGH PLAINS THIS
AFTERNOON...AND HAS MADE THE TURN TO THE NORTH NORTHEAST. A
STRONG UPPER JET...WITH ROOTS CLEAR BACK INTO THE PACIFIC WILL BE
NOSING INTO THE RED RIVER VALLEY AND SE OK LATE THIS AFTERNOON.
THUS...WINDS ALOFT CONTINUE TO STRENGTHEN WITH TIME. THE SURFACE
PATTERN IS COMPLEX...MAINLY DUE TO THE WIDESPREAD ELEVATED
CONVECTION THAT HAS OCCURRED OVER ARKANSAS. THIS CONVECTION HAS
LEFT A BOUNDARY BEHIND THAT STRETCHES FROM CENTRAL ARKANSAS BACK
TO NEAR FORT SMITH. AS STORMS DEVELOP DOWN TO THE SOUTHWEST ALONG
THE PACIFIC FRONT/DRYLINE AND MATURE INTO SUPERCELLS GIVEN
IMPROVING SHEAR PROFILES...THEY WILL HEAD INTO AN ENVIRONMENT
CHARACTERIZED BY 70 DEWPOINTS AND BACKED SURFACE FLOW...WHICH WILL
ENHANCE THE LOW LVL HELICITIES AND THUS TORNADO POTENTIAL...SOME
OF WHICH COULD BECOME STRONG AND LONG-TRACKED.

BEHIND THE FRONT/DRYLINE...SOUTHWEST WINDS ARE GUSTING OVER 40 MPH
AS DEEP MIXING IS BRINGING DOWN STRONG GUSTS TO THE SURFACE. A
WIND ADVISORY REMAINS IN EFFECT THRU 00Z. IN ADDITION...RELATIVE
HUMIDITIES HAVE PLUMMETED DOWN TO NEAR OR BELOW 20 PERCENT TO THE
W AND NW OF TULSA...AND THUS A RED FLAG WARNING REMAINS IN EFFECT
THRU 03Z.

THE FRONT WILL EVENTUALLY SWEEP THRU THE REGION DURING THE
OVERNIGHT AND WILL END STORM CHANCES BY AROUND MIDNIGHT.

A LARGE MID LVL CYCLONE WILL DEVELOP OVER THE CENTRAL CONUS AS THE
UPPER JET COLLAPSES AND BUCKLES...AND THIS FEATURE WILL PERSIST
THRU MIDWEEK BEFORE LIFTING OUT. MODELS ARE INDICATING THE
POSSIBILITY FOR SHOWERS AND POSSIBLY SOME ISOLATED HIGH BASED
THUNDERSHOWERS MONDAY AND TUESDAY...MAINLY ACROSS THE NORTH AS
WAVES OF ENERGY ROTATE AROUND PARENT UPPER LOW. TEMPERATURES WILL
ALSO COOL TO BELOW AVERAGE AS COOL AIR ACCOMPANIES THESE FEATURES.

LACY

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   53  76  49  63 /  10  20  10  20
FSM   58  76  49  68 /  70  20  10  10
MLC   54  77  49  68 /  10  10  10  10
BVO   50  74  45  61 /  10  20  10  30
FYV   53  72  44  62 /  70  20  20  20
BYV   56  72  46  63 /  70  20  20  20
MKO   53  75  47  65 /  30  20  10  20
MIO   52  72  45  61 /  30  20  20  30
F10   53  76  48  65 /  10  10  10  20
HHW   56  78  51  71 /  20  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 10 PM SUNDAY FOR OKZ054-OKZ059.

     WIND ADVISORY UNTIL 7 PM SUNDAY FOR OKZ054-OKZ055-OKZ056-OKZ059-
     OKZ060-OKZ064-OKZ065-OKZ066.

AR...NONE.
&&

LONG TERM....30
Hazardous weather outlook, Apr 27, 4:38 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
438 PM CDT SUN APR 27 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
438 PM CDT SUN APR 27 2014

...POTENTIAL FOR SIGNIFICANT SEVERE WEATHER WILL CONTINUE INTO THIS
EVENING FOR FAR EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST
ARKANSAS...INCLUDING STRONG TORNADOES AND VERY LARGE HAIL...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...FAR EASTERN OKLAHOMA AND ALL OF WESTERN ARKANSAS.
        ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...EAST OF A WELCH TO CROWDER TO BOSWELL OKLAHOMA LINE
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND ALL OF WESTERN ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
THE RISK FOR SIGNIFICANT SEVERE WEATHER THAT INCLUDES STRONG
LONG-TRACK TORNADOES...VERY LARGE HAIL TO AROUND BASEBALL SIZE AND
DESTRUCTIVE STRAIGHT LINE WIND GUSTS TO 80 MPH IS FORECAST INTO THIS
EVENING. THE AREA WITH THE GREATEST THREAT WILL BE ALONG AND EAST OF
A WELCH TO CROWDER TO BOSWELL OKLAHOMA LINE. THE TIME WINDOW OF
GREATEST THREAT WILL CONTINUE THROUGH 10 PM.

THE AIRMASS OVER MUCH OF SOUTHEAST AND EAST CENTRAL OKLAHOMA INTO
WESTERN ARKANSAS HAS BECOME VERY UNSTABLE THIS AFTERNOON

SCATTERED SEVERE THUNDERSTORMS HAVE REDEVELOP ALONG THE DRYLINE
EARLY THIS AFTERNOON ACROSS NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA
JUST AHEAD OF THE DRYLINE. THE POTENTIAL FOR TORNADOES WILL INCREASE
FROM LATE THIS AFTERNOON AND INTO THE EVENING AS THE STORMS CONTINUE
TO MOVE EAST NORTHEAST. SIGNIFICANT SEVERE POTENTIAL CONTINUES WITH
THESE STORMS...INCLUDING STRONG LONG-TRACK TORNADOES...HAIL TO
BASEBALL SIZE AND DESTRUCTIVE STRAIGHT LINE WINDS TO 80 MILES AN
HOUR.

THUNDERSTORM CHANCES WILL DIMINISH BY LATE EVENING AS THE DRYLINE
PUSHES EAST OF THE AREA.

BEHIND THE DRYLINE...GUSTY SOUTHWEST WINDS AND RAPIDLY FALLING
HUMIDITY VALUES WILL LEAD TO AN ELEVATED FIRE DANGER...ESPECIALLY
ACROSS OSAGE AND PAWNEE COUNTIES WHERE A RED FLAG WARNING REMAINS IN
EFFECT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
         HIGH WIND POTENTIAL.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY THROUGH SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A FEW SHOWERS OR THUNDERSTORMS WILL BE POSSIBLE MONDAY
AFTERNOON...MAINLY NORTH OF INTERSTATE 40...AS THE UPPER LEVEL LOW
PASSES TO OUR NORTH. GUSTY WESTERLY WINDS MONDAY WILL AGAIN RESULT
IN A LIMITED TO ELEVATED FIRE DANGER ACROSS THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 27, 4:32 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
432 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             RATTAN                  34.20N 95.41W
04/27/2014  E1.50 INCH       PUSHMATAHA         OK   PUBLIC

            COVERED THE GROUND...MOSTLY NICKEL TO QUARTER SIZE.

&&

LACY
Special weather statement, Apr 27, 4:53 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
453 PM CDT SUN APR 27 2014

OKZ058-062-063-272230-
DELAWARE OK-MAYES OK-OTTAWA OK-
453 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN DELAWARE...NORTHEASTERN MAYES AND SOUTHERN OTTAWA

AT 453 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF SPAVINAW...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...JAY...CHLOETA...ZENA...CLEORA...
GROVE...BERNICE...SPAVINAW...LANGLEY...DISNEY...SPAVINAW STATE
PARK...BERNICE STATE PARK...CHEROKEE STATE PARK...DISNEY LITTLE BLUE
STATE PARK AND HONEY CREEK STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3659 9461 3652 9461 3623 9500 3633 9520
      3651 9503 3652 9500 3655 9500 3675 9482
TIME...MOT...LOC 2153Z 218DEG 48KT 3640 9498
Local storm report, Apr 27, 5:06 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
506 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             3 S DAMON               34.81N 95.31W
04/27/2014  E1.75 INCH       LATIMER            OK   PUBLIC

&&

LACY
Local storm report, Apr 27, 5:14 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
514 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             HONOBIA                 34.54N 94.94W
04/27/2014  E0.88 INCH       PUSHMATAHA         OK   PUBLIC

&&

LACY
Local storm report, Apr 27, 5:31 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
531 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             3 E HONOBIA             34.54N 94.88W
04/27/2014  E0.75 INCH       LE FLORE           OK   PUBLIC

&&

LACY
Special weather statement, Apr 27, 5:44 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
544 PM CDT SUN APR 27 2014

ARZ029-OKZ072-076-272330-
LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
544 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHWESTERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

AT 544 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BOKOSHE...
MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...COTTONWOOD...GANS...MULDROW...ROLAND...
MOFFETT...MILTON...PANAMA...BOKOSHE...SPIRO...SCULLYVILLE...BRADEN...
COWLINGTON...ARKOMA...MILL CREEK AND FORT SMITH.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3507 9479 3519 9493 3521 9492 3521 9482
      3530 9482 3554 9454 3545 9444 3541 9444
      3543 9442 3538 9435
TIME...MOT...LOC 2244Z 226DEG 32KT 3520 9478

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 4:27 AM CDTWind AdvisoryTSACreek, Nowata, Okfuskee, Okmulgee, Pawnee, Tulsa and 1 more15 hr
Apr 27, 7:27 AM CDTSpecial Weather StatementTSAOsage48 min
Apr 27, 7:59 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee46 min
Apr 27, 8:20 AM CDTSevere Thunderstorm WarningTSAOsage25 min
Apr 27, 8:47 AM CDTSpecial Weather StatementTSAOsage28 min
Apr 27, 9:27 AM CDTSpecial Weather StatementTSACreek33 min
Apr 27, 9:37 AM CDTSpecial Weather StatementTSAWashington23 min
Apr 27, 9:39 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee51 min
Apr 27, 9:56 AM CDTSpecial Weather StatementTSACreek34 min
Apr 27, 10:08 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha52 min
Apr 27, 10:22 AM CDTSpecial Weather StatementTSAOkmulgee23 min
Apr 27, 10:29 AM CDTSpecial Weather StatementTSARogers31 min
Apr 27, 10:38 AM CDTSpecial Weather StatementTSATulsa22 min
Apr 27, 10:44 AM CDTSpecial Weather StatementTSAHaskell31 min
Apr 27, 10:48 AM CDTSpecial Weather StatementTSACraig27 min
Apr 27, 10:54 AM CDTSpecial Weather StatementTSARogers36 min
Apr 27, 11:08 AM CDTSpecial Weather StatementTSACraig, Nowata22 min
Apr 27, 11:12 AM CDTSpecial Weather StatementTSALeFlore48 min
Apr 27, 11:26 AM CDTSpecial Weather StatementTSACraig, Nowata34 min
Apr 27, 1:38 PM CDTSpecial Weather StatementTSAOttawa37 min
Apr 27, 2:53 PM CDTSpecial Weather StatementTSAChoctaw52 min
Apr 27, 3:18 PM CDTSevere Thunderstorm WarningTSAChoctaw57 min
Apr 27, 3:46 PM CDTSpecial Weather StatementTSAPushmataha29 min
Apr 27, 3:55 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha50 min
Apr 27, 4:02 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha43 min
Apr 27, 4:13 PM CDTSevere Thunderstorm WarningTSAChoctaw32 min
Apr 27, 4:15 PM CDTTornado WarningTSAChoctaw, Pushmataha45 min
Apr 27, 4:24 PM CDTSpecial Weather StatementTSACraig36 min
Apr 27, 4:43 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore62 min
Apr 27, 4:53 PM CDTSpecial Weather StatementTSADelaware37 min
Apr 27, 4:55 PM CDTSevere Thunderstorm WarningTSAChoctaw, LeFlore, Pushmataha65 min
Apr 27, 5:17 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa43 min
Apr 27, 5:44 PM CDTSpecial Weather StatementTSASequoyah46 min
Apr 27, 6:18 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa42 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.